MathSciNet Relay Station
MathSciNet bibliographic data
MR2899115 34K20 (34K45)
Lin, Diwang; Li, Xiaodi; O'Regan, Donal Stability analysis of generalized impulsive functional differential equations. Math. Comput. Modelling 55 (2012), no. 5-6, 1682–1690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement